# SDR CA040901006

- Difficulty date: August 31, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8*
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1R0AD
- Condition: Corroded
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   BLADE RECEIVED FOR REPAIR OF FIBERGLASS DAMAGE ON THE OUTER SURFACE. DURING INITIAL INSPECTION, THE PLUG FOR THE BLADE TAPER BORE WAS REMOVED, FOUND THAT THE TAPER BORE WAS PRESSURIZED AS THE PLUG POPPED OUT WHEN RETAINING RING WAS REMOVED.  FOUND CORROSION BY PRODUCTS, AND CORROSION DAMAGE INSIDE OF THE TAPER BORE. PER CMM 61-13-02, REPAIR 5-5, ZONE 4 IS ALLOWED 0.014 INCHES OF CORROSION DAMAGE DEPTH, THAT MUST BE REMOVED, THIS DEPTH WAS NOT MEASURED, BUT APPEARS TO EXCEED THE MAXIMUM DEPTH.
